# SDR AU010040

- Difficulty date: January 16, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Pin
- Part number: 5842000211
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR TRUNNION PIN CRACKED.
